Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 5, No 3 (2011)

Font Size:  Small  Medium  Large

Generalized Hyers-Ulam stability of derivations in proper Lie CQ*--algebras

G. Reza Zamani Eskandani, John M. Rassias, Ramazan Zarghami


In this paper, we obtain the general solution and the generalized Hyers-Ulam stability for the following functional equation and we present a counterexample for m = 2. This is applied to investigate derivations and their stability in proper Lie CQ*-algebras.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+